Nurofen Child 1-5 Orange 200ml

BrandsNurofen
Catalogue ID:107646
Cincotta Product ID107646
Availability:In Stock
  • Was $16.49
    $15.99

    Save $7.50
Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever as they grow up. Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours*. It contains ibuprofen to effectively relieve common childhood pains such as:• Cold and flu sumptoms• Teething pain & toothaches• Earaches • Sore throats• Headaches• Minor aches, sprains and strainsIt’s sugar free and colour free, comes in pleasant strawberry and orange flavours, and each bottle comes with an easy-to-use dosing syringe.*Pelen Fet al. Ann Pediatr 1998; 45(10): 719-28, Autrect-Leca E et al. Cutt Med Res Opin 2007; 23(9): 2205-11.For the temporary relief of pain and fever. This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.
Age
12+ Months
Directions
Ingredients Ibuprofen 100mg/5ml suspension. Also contains sodium chloride and saccharin sodium. Contains no aspirin, alcohol, aspartame or gluten.
Warnings Seek medical advice before use:- If your child suffers asthma or is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.- If your child is taking other medicines regularly.Do not give to children with:- Stomach ulcers or other stomach disorders.- Heart problems.- Kidney or liver disease.- Allergic reactions to aspirin, ibuprofen, or other anti-inflammatory medicines.In adults this product is not recommended for use by pregnant women except on a doctors advice. Do not use in the last three months of pregnancy.Do not exceed the stated dose.Do not give to babies under 6 months.Seek medical advice before giving to children under 1 year.This product is for short term use only. If your childs symptoms persist for more than 48 hours consult your doctor.Most asthmatics can take Nurofen for Children but if your child is sensitive to ibuprofen, aspirin or other pain relievers do not use this product.52ml (maximum daily dose) contains 23g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.
Directions Push the syringe firmly into the neck of the bottle and shake the bottle well. Turn the bottle upside down and, whilst holding the syringe in place, gently pull the plunger down, drawing the liquid into the syringe.; Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap firmly, wash the separated syringe parts in warm water and allow to dry (do not boil).; Suggested dosage: 5 - 10mg / kg / dose.; 6 to 12mths (8 to 10kg) - 4ml; 1 to 3 yrs (10-14kg) - 5ml; 3 to 5 yrs (14-18kg) - 6.5ml; 5 to 7 yrs (18-22kg) - 7.5ml; 7 to 9 yrs (22-28kg) - 10ml; 9 to 12 yrs (28-41kg) - 13ml.; Repeat dose every 6 to 8 hours as necessary with a maximum of 4 doses in 24 hours.

Write a review

Please login or register to review